MathSciNet Relay Station
MathSciNet bibliographic data
MR657118 52A20
Vrećica, Siniša A note on sets of constant width. Publ. Inst. Math. (Beograd) (N.S.) 29(43) (1981), 289–291.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement